×

Found 497 Documents (Results 1–100)

Discrete Besov spaces via semigroups associated to the discrete Laplacian and regularity of non-local operators. arXiv:2403.09821

Preprint, arXiv:2403.09821 [math.CA] (2024).
BibTeX Cite
Full Text: arXiv

On thermodynamically compatible finite volume schemes for overdetermined hyperbolic systems. (English) Zbl 1534.65154

Franck, Emmanuel (ed.) et al., Finite volumes for complex applications X – Volume 2. Hyperbolic and related problems. FVCA10, Strasbourg, France, October 30 – November 3, 2023. Cham: Springer. Springer Proc. Math. Stat. 433, 103-110 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Learning discrete Lagrangians for variational PDEs from data and detection of travelling waves. (English) Zbl 1534.65168

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 569-579 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic regularity for a random walk over ellipsoids. (English) Zbl 07819130

Cerejeiras, Paula (ed.) et al., Current trends in analysis, its applications and computation. Proceedings of the 12th ISAAC congress, Aveiro, Portugal, July 29 – August 3, 2019. Cham: Birkhäuser. Trends Math., 403-411 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software